MAUDE Adverse Event Report: Datex-Ohmeda, Inc. Panda; Warmer, Infant Radiant

Datex-Ohmeda, Inc. Panda; Warmer, Infant Radiant
Model Number iRes Warmer
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a side panel was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.

Brand Name
Panda
Common Device Name
Warmer, Infant Radiant
Manufacturer (Section D)
Datex-Ohmeda, Inc.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer (Section G)
Datex-Ohmeda, Inc.
3114 n grandview blvd.
waukesha, WI 53188
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50838640
Report Number3036470679-2026-00170
Device Sequence Number15965322
Product Code FMT
UDI-Device Identifier00840682103893
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberiRes Warmer
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown